MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS
Model Number 6250V-EH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Perforation (2001); Pericardial Effusion (3271)
Date of Event 05/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an upgrade procedure, the physician cannulated the coronary sinus ostium with the delivery catheter and guidewire and advanced the catheter into what was believed to be the coronary sinus branch.Contrast was injected and the contrast filled the pericardial cavity but there was no staining noted.The patient then became unresponsive and cardiopulmonary resuscitation (cpr) was performed for approximately 30 seconds and the patient then became responsive.Cpr was stopped and an echocardiogram was performed, which showed a five to ten percent effusion and a perforation of pericardium was noted.The delivery catheter was removed and the physician chose to implant a right ventricular (rv) lead and connect it to the device with a plugged lv port for a future implant to attempt an epicardial lv lead implant.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN COMMAND
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6780402
Report Number9612164-2017-01036
Device Sequence Number11097494
Product Code DQY
UDI-Device Identifier00643169142886
UDI-Public00643169142886
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2018
Device Model Number6250V-EH
Device Catalogue Number6250V-EH
Device Lot Number0008156229
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age82 YR